Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 33, Number 2

All articles in this issue are freely accessible.

Unique factorization in partially ordered sets
Jorge Martinez.
Proc. Amer. Math. Soc. 33 (1972), 213-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292723
On the ring of quotients of a group ring
D. S. Passman.
Proc. Amer. Math. Soc. 33 (1972), 221-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0299634
A stronger Bertrand’s postulate with an application to partitions
Robert E. Dressler.
Proc. Amer. Math. Soc. 33 (1972), 226-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292746
On polynomials which commute with a given polynomial
William M. Boyce.
Proc. Amer. Math. Soc. 33 (1972), 229-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291138
Rings whose quasi-injective modules are injective
K. A. Byrd.
Proc. Amer. Math. Soc. 33 (1972), 235-240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0310009
Balanced colourings and the four colour conjecture
J. A. Bondy.
Proc. Amer. Math. Soc. 33 (1972), 241-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294173
A lower bound for the permanent of a $(0,1)$-matrix
P. M. Gibson.
Proc. Amer. Math. Soc. 33 (1972), 245-246
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294360
More properties inherited by the lower radical
R. F. Rossa.
Proc. Amer. Math. Soc. 33 (1972), 247-249
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296117
Integrally closed and complete ordered quasigroups and loops
Phillip A. Hartman.
Proc. Amer. Math. Soc. 33 (1972), 250-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295985
Coalgebras, sheaves, and cohomology
D. H. Van Osdol.
Proc. Amer. Math. Soc. 33 (1972), 257-263
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294447
Rings with involution whose symmetric elements are regular
Charles Lanski.
Proc. Amer. Math. Soc. 33 (1972), 264-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292889
Categorical semigroups
F. R. McMorris and M. Satyanarayana.
Proc. Amer. Math. Soc. 33 (1972), 271-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292980
The graph extension theorem
Ernest Shult.
Proc. Amer. Math. Soc. 33 (1972), 278-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294477
An ideal criterion for torsion freeness
Mark Bridger.
Proc. Amer. Math. Soc. 33 (1972), 285-291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0301001
On perfect subfields over which a field is separably generated
David Jacobson.
Proc. Amer. Math. Soc. 33 (1972), 292-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294304
On one-relator groups having elements of finite order
J. Fischer, A. Karrass and D. Solitar.
Proc. Amer. Math. Soc. 33 (1972), 297-301
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311780
Hereditary radicals in Jordan rings
Robert Lewand.
Proc. Amer. Math. Soc. 33 (1972), 302-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294430
Note on the projective limit on small categories
Olav Arnfinn Laudal.
Proc. Amer. Math. Soc. 33 (1972), 307-309
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291241
Finite group schemes over fields
Raymond T. Hoobler and Andy R. Magid.
Proc. Amer. Math. Soc. 33 (1972), 310-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291254
Regular rings and integral extension of a regular ring
Edward T. Wong.
Proc. Amer. Math. Soc. 33 (1972), 313-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294405
On $\mathcal{F}$-abnormal maximal subgroups of a finite solvable group
Paul Venzke.
Proc. Amer. Math. Soc. 33 (1972), 316-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291290
Implicative homomorphisms with finite ranges
William C. Nemitz.
Proc. Amer. Math. Soc. 33 (1972), 319-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0307992
On the radical of the group algebra of a $p$-group over a modular field
Gail L. Carns and Chong-yun Chao.
Proc. Amer. Math. Soc. 33 (1972), 323-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294521
The conjugacy problem for the group of any tame alternating knot is solvable
K. I. Appel and P. E. Schupp.
Proc. Amer. Math. Soc. 33 (1972), 329-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294460
Normally closed saturated formations
Mark P. Hale.
Proc. Amer. Math. Soc. 33 (1972), 337-342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291271
On meromorphic functions commuting with elements of a function group
John Roderick Smart.
Proc. Amer. Math. Soc. 33 (1972), 343-348
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293086
Projecting $C(S)$ onto $C_{0}(S)$
H. Banilower.
Proc. Amer. Math. Soc. 33 (1972), 349-354
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295062
Common fixed point theorems for almost weakly periodic nonexpansive mappings
Kok Keong Tan.
Proc. Amer. Math. Soc. 33 (1972), 355-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295169
Annihilator ideals in the cohomology of Banach algebras
A. M. Sinclair.
Proc. Amer. Math. Soc. 33 (1972), 361-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295096
Asymptotic estimates of the $n$-widths in Hilbert space
Joseph W. Jerome.
Proc. Amer. Math. Soc. 33 (1972), 367-372
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296583
Compact multilinear transformations
Nishan Krikorian.
Proc. Amer. Math. Soc. 33 (1972), 373-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295076
Maintenance of oscillations under the effect of a periodic forcing term
Athanassios G. Kartsatos.
Proc. Amer. Math. Soc. 33 (1972), 377-383
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0330622
An eigenvalue problem for the Stieltjes mean sigma-integral related to Gronwall’s inequality
Jeffrey R. Kroll and Keith P. Smith.
Proc. Amer. Math. Soc. 33 (1972), 384-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291742
A note on polynomial hulls
H. Alexander.
Proc. Amer. Math. Soc. 33 (1972), 389-391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294689
The Schwarzian derivative and univalent functions
Shigeo Ozaki and Mamoru Nunokawa.
Proc. Amer. Math. Soc. 33 (1972), 392-394
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0299773
On the Lebedev-Milin inequality
Mishael Zedek.
Proc. Amer. Math. Soc. 33 (1972), 395-397
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294608
A note on polyhedral Banach spaces
Alan Gleit and Robert McGuigan.
Proc. Amer. Math. Soc. 33 (1972), 398-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295055
On Weyl’s theorem and its converse
Matthew C. Y. Lee.
Proc. Amer. Math. Soc. 33 (1972), 405-409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296739
Homomorphisms of rings of germs of analytic functions
William R. Zame.
Proc. Amer. Math. Soc. 33 (1972), 410-414
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0289808
Double commutants of algebraic operators
T. Rolf Turner.
Proc. Amer. Math. Soc. 33 (1972), 415-419
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291863
A property of $y”’+p(x)y^{’} +1\over2p^{’} (x)y=0$
Gary D. Jones.
Proc. Amer. Math. Soc. 33 (1972), 420-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293170
Normability of certain topological rings
Seth Warner.
Proc. Amer. Math. Soc. 33 (1972), 423-427
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296114
Boundary behavior of starlike functions
P. J. Eenigenburg.
Proc. Amer. Math. Soc. 33 (1972), 428-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293098
Convex functions and harmonic maps
William B. Gordon.
Proc. Amer. Math. Soc. 33 (1972), 433-437
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291987
Coefficients for the area theorem
A. W. Goodman.
Proc. Amer. Math. Soc. 33 (1972), 438-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291437
Singularities of a class of meromorphic functions
Nicholas P. Callas and W. J. Thron.
Proc. Amer. Math. Soc. 33 (1972), 445-454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291420
An extremal problem for functions with positive real part
R. S. Gupta.
Proc. Amer. Math. Soc. 33 (1972), 455-462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293088
On the coefficients of starlike functions
Finbarr Holland.
Proc. Amer. Math. Soc. 33 (1972), 463-470
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291438
On the saturation class for spline functions
Franklin Richards.
Proc. Amer. Math. Soc. 33 (1972), 471-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294958
On the arithmetic mean of Fourier-Stieltjes coefficients
Constantine Georgakis.
Proc. Amer. Math. Soc. 33 (1972), 477-484
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298319
Equivalence of projections
S. K. Berberian.
Proc. Amer. Math. Soc. 33 (1972), 485-490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295090
Pure states with the restriction property
Bruce A. Barnes.
Proc. Amer. Math. Soc. 33 (1972), 491-494
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295089
On oscillations for solutions of $n$th order differential equations
H. Onose.
Proc. Amer. Math. Soc. 33 (1972), 495-500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296419
Strict essential minima
R. J. O’Malley.
Proc. Amer. Math. Soc. 33 (1972), 501-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291400
The entire functions separate $𝛽C$
J. J. Kelleher and B. A. Taylor.
Proc. Amer. Math. Soc. 33 (1972), 505-506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296283
Mixtures of nonatomic measures
K. P. S. Bhaskara Rao and M. Bhaskara Rao.
Proc. Amer. Math. Soc. 33 (1972), 507-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293048
Quadrature-Galerkin approximations to solutions of elliptic differential equations
Martin H. Schultz.
Proc. Amer. Math. Soc. 33 (1972), 511-515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0315919
Linear isotropy group of an affine symmetric space
Jun Nagasawa.
Proc. Amer. Math. Soc. 33 (1972), 516-519
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296860
A note on rigid substructures
R. J. Parikh.
Proc. Amer. Math. Soc. 33 (1972), 520-522
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0294112
On the lower bound of the number of real roots of a random algebraic equation with infinite variance
G. Samal and M. N. Mishra.
Proc. Amer. Math. Soc. 33 (1972), 523-528
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295411
The convergence determining class of connected open sets in product spaces
Dieter Landers.
Proc. Amer. Math. Soc. 33 (1972), 529-533
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298718
A random Fredholm integral equation
W. J. Padgett and Chris P. Tsokos.
Proc. Amer. Math. Soc. 33 (1972), 534-542
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292197
Applications of nilmanifold theory to Diophantine approximations
Jonathan Brezin.
Proc. Amer. Math. Soc. 33 (1972), 543-547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0311587
The signature of fiber bundles
James A. Schafer.
Proc. Amer. Math. Soc. 33 (1972), 548-550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0324696
Cohomology operations on $p$-fold sums
Emery Thomas.
Proc. Amer. Math. Soc. 33 (1972), 551-553
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0290356
A dual to the bordism concept
R. E. Stong.
Proc. Amer. Math. Soc. 33 (1972), 554-556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298675
Retractions and quasi-monotone mappings of unicoherent spaces
M. M. McWaters and J. H. Reed.
Proc. Amer. Math. Soc. 33 (1972), 557-561
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0298628
Maps between topological groups that are homotopic to homomorphisms
Wladimiro Scheffer.
Proc. Amer. Math. Soc. 33 (1972), 562-567
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0301130
Unitary bordism of abelian groups
Erich Ossa.
Proc. Amer. Math. Soc. 33 (1972), 568-571
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293666
Extensions of left uniformly continuous functions on a topological semigroup
Samuel J. Wiley.
Proc. Amer. Math. Soc. 33 (1972), 572-575
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296672
$PL$ involutions of some $3$-manifolds
Myung Mi Myung.
Proc. Amer. Math. Soc. 33 (1972), 576-581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295363
Quotient and pseudo-open images of separable metric spaces
Paul L. Strong.
Proc. Amer. Math. Soc. 33 (1972), 582-586
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0300253
Some Wallman compactifications determined by retracts
H. L. Bentley.
Proc. Amer. Math. Soc. 33 (1972), 587-593
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293588
On compactness in function spaces
Giovanni Vidossich.
Proc. Amer. Math. Soc. 33 (1972), 594-598
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293575
Properties of Stone-Čech compactifications of discrete spaces
Nancy M. Warren.
Proc. Amer. Math. Soc. 33 (1972), 599-606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0292035
On averaging Lefschetz numbers
U. Kurt Scholz.
Proc. Amer. Math. Soc. 33 (1972), 607-612
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0343262
Splitting in map groups
Lewis Robertson and Theodore W. Wilcox.
Proc. Amer. Math. Soc. 33 (1972), 613-618
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0296210
Strongly semi-aposyndetic continua are hereditarily locally connected
Eldon J. Vought.
Proc. Amer. Math. Soc. 33 (1972), 619-622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0362258
On a construction of Bredon
Joseph Roitberg.
Proc. Amer. Math. Soc. 33 (1972), 623-626
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0295370
On Liapunov’s inequality
Walter Leighton.
Proc. Amer. Math. Soc. 33 (1972), 627-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291582